# SDR XV6A2010101300012

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N409VA
- Make and model: Dorner DO228202
- Aircraft serial: 8097
- Aircraft time: 14,590 hours, 16,873 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 606C686
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FOUND LT AND RT NOSE WHEEL AND TIRE ASSY DAMAGED.
